# SDR C2XA09SH070

- Difficulty date: March 1, 2009
- Submitted: March 8, 2009
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145
- Aircraft serial: 246
- Aircraft time: 21,601 hours, 16,112 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR CUTOUT LWR BEAM AREA CORRODED IN SEVERAL PLACES.  MAINTENANCE REMOVED AND REPLACED CARGO DOOR LOWER BEAM IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
